# SDR FDEA201903100580

- Difficulty date: March 10, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,527 hours, 29,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E, K
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON T/O, HAD UNSAFE CENTER GEAR INDICATION SLOWED ACFT TO RECYCLE GEAR, AC LOUD BANG VIBRATION EXTENDED GEAR HAD INDICATION OF #3 HYD SYSTEM FAIL REF WRI 05-25-6221 AND 05-25-6218 FOR LT MLG ASSY REMOVAL AND INSTALLATION AS WELL AS LEFT SIDE STRUT REMOVAL AND INSTALLATION WITH PARTS INFO. REF WRI 05-25-6222 AND 05-25-6220 FOR RT MLG ASSY REMOVAL AND INSTALLATION AS WELL AS RIGHT SIDE STRUT REMOVAL AND INSTALLATION WITH PARTS INFO. REF WRI 05-25-6224 AND 05-25-6217 FOR CENTER GEAR ASSY REMOVAL AND INSTALLATION AS WELL AS BRACE ASSY REMOVAL AND INSTALLATION WITH PARTS INFO. REF WRI 05-25-6223 AND 05-25-6219 FOR NOSE GEAR ASSY REMOVAL AND INSTALLATION AS WELL AS NOSE GEAR BRACE ASSY REMOVAL AND INSTALLATION WITH PARTS INFO.
